States on semi-divisible residuated lattices

E. Turunen, J. Mertanen

    Research output: Contribution to journalArticleScientificpeer-review

    41 Citations (Scopus)
    Translated title of the contributionStates on semi-divisible residuated lattices
    Original languageEnglish
    Pages (from-to)353-357
    JournalSoft Computing
    Volume12
    DOIs
    Publication statusPublished - 2008
    Publication typeA1 Journal article-refereed

    Publication forum classification

    • No publication forum level

    Cite this